# SDR SWAA2014050527718

- Difficulty date: May 2, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N376SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26584
- Aircraft time: 65,331 hours, 53,708 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65446104
- Part serial: E5242
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RED NOSE GEAR LIGHT ILLUMINATED WITH GEAR HANDLE UP.  NOSE GEAR EXTENDS TO DOWN POSITION WITH GEAR HANDLE IN THE OFF POSITION.  CYCLED GEAR DOWN THEN UP TWICE.  R & R NLG RETRACT ACTUATOR IAW MM.
